Jump to content
CrazyBoards.org

Recommended Posts

hi so im supposed to increase dosage of geodon to 120 mg a day(80mg in morning 40mg at nigh) is it a high dose? im scared about extrapyrmidal symptoms especially tardive dyskensia and i understand that geodon is more likely to cause these problems.. so far im happy with it ive lost weight im a very sportive man i go to the gym everyday i do weight lifting dont smoke dont drink dont do drugs and want to stay healthy the way i am...plz share with me ur experience with geodon before that i was on zyprexa 7.5(which caused too much weight gain).. mg can u compare the dosages  thank u very much guys looking forward for your answers.....

Link to comment
Share on other sites

I don't have much of an answers for you, but my experience with Geodon was, that it made me shake really bad, and I had to come off from it. If I remember right, the dosage was 20mg am and pm.

Then what comes to comparing... I wouldn't go there really only 'cause meds work so differently between different people. There has been charts tho, at least from older ap/aap's don't
remember if Ziprasidone was in any of them.

Link to comment
Share on other sites

I believe the max they'll usually prescribe is 160mg/day. That's because most of the studies found that there wasn't any difference in symptoms above 160mg/day.  I was on 240mg/day, and my prescription insurance required my pdoc to jump through some hoops so I could get the extra.

Link to comment
Share on other sites

FWIW, I've been on geodon in the past.  The only thing that was a side effect for me was that my pulse went sky high and I had to be taken off of it. I don't think I was on it long enough to see whether I was having those side effects or not.  I don't remember ever having them though.  It was never a concern for me.

Link to comment
Share on other sites

I used it and didn't have either of those problems--probably gave it a 4 month trial though, so not that long of a time.  I only stopped because of the excessive sedation that essentially knocked me out on my feet after taking it and carried over to the next day.  So if you can already handle the morning and afternoon dose, you're probably working with different sets of side effects. 

Link to comment
Share on other sites

I am currently on Geodon.  I get akathisia easily, so I'm not yet where I am supposed to be.

Like you, I like that it is weight-neutral and doesn't seem to interfere with fitness goals.

My opinion: Don't mess with a good thing.  If you tolerate Geodon & it controls your symptoms, go with that!

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...